# SDR UIEA2020031900496

- Difficulty date: March 18, 2020
- Submitted: March 19, 2020
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 101,221 hours, 21,233 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Unknown
- Condition: Malfunctioned
- Location: Appu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO DUCT PRESSURE WITH APU ON.( PERFORMED APU EXRCRAL WAIT BITE TEST, NO FAULTS SHOWN. APU RESTARTED, APU BLEED OPERATES OK AS PER AMM 49-61-05-742-027.  )
